The ABC Homeopathy Forum
Cfs and calc carbHello I was prescribed a homeopathic remedy by a friend online based on my symptoms of chronic fatigue syndrome and gastritis, it was calc carb and I took 1, 1m dose, and the body pains and fatigue got worse for a few days afterward and the body temperature dropped from 97.5 to around 97.0.
This was a couple of weeks ago and the body temperature is still very low, should I try canceling the remedy with another remedy at this point? No money to consult a professional right now, unfortunately. Tia!
Jb5555 on 2018-12-21
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.